Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 40, NWS Kansas City, MO

June 25, 2015Adair County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 25, 2015, 1:00 AM CDT for Adair County, Missouri. It was in force for 9 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2015, 1:00 AM CDT (06:00 UTC)
Expired
Jun 25, 2015, 10:00 AM CDT
In force
9 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

County Adair County, MO

The radar

The Des Moines radar (KDMX), 202 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 4:46 AM CDTFLASH FLOODKirksville, MOOVER 10 ROADS CLOSED DUE TO HIGH WATER THROUGHOUT THE ADAIR COUNTY. WATER CURRENTLY IN THE COUNTY DISPATCH CENTER.
Jun 25, 5:22 AM CDTHEAVY RAIN 01 Nne Kirksville, MO5.25 INCHES MEASURED BY KIRX RADIO THIS MORNING
Jun 25, 7:12 AM CDTFLASH FLOODKirksville, MOMODOT SHUTTING DOWN MULTIPLE ROADWAYS ACROSS THE COUNTY DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 226 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 6.0 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-609 J/kg
Mixed-layer LCL
1258 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
637 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

025 
WGUS53 KEAX 250600
FFWEAX
MOC001-251200-
/O.NEW.KEAX.FF.W.0040.150625T0600Z-150625T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 AM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ADAIR COUNTY IN NORTHEAST MISSOURI...

* UNTIL 700 AM CDT

* AT 1258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RAINFALL ESTIMATES INDICATE OVER 3 INCHES OF RAIN HAS 
  FALLEN OVER THE WARNED AREA...AND ADDITIONAL RAINFALL IS EXPECTED  
  EARLY THIS MORNING.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  KIRKSVILLE...BRASHEAR AND NOVINGER.

LOCAL LAW ENFORCEMENT REPORTS VEHICLES STALLED DUE TO HIGH WATER IN 
THE CITY OR KIRKSVILLE.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4004 9241 4008 9286 4034 9285 4035 9235
      4004 9234

$$

32
3 follow-up statements
329 
WGUS73 KEAX 250745
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
245 AM CDT THU JUN 25 2015

MOC001-251200-
/O.CON.KEAX.FF.W.0040.000000T0000Z-150625T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAIR MO-
245 AM CDT THU JUN 25 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ADAIR COUNTY UNTIL 700
AM CDT...

AT 242 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATES INDICATE AS MUCH AS 4 INCHES OF RAIN HAS 
FALLEN OVER ADAIR COUNTY...AND ADDITIONAL HEAVY RAIN IS LIKELY THIS 
MORNING. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KIRKSVILLE...BRASHEAR AND NOVINGER.

REPORTS FROM LOCAL LAW ENFORCEMENT INDICATE SEVERAL CLOSED ROADWAYS 
ACROSS THE COUNTY DUE TO HIGH WATER.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4004 9241 4008 9286 4034 9285 4035 9235
      4004 9234

$$

32
954 
WGUS53 KEAX 251152
FFWEAX
MOC001-251500-
/O.EXT.KEAX.FF.W.0040.000000T0000Z-150625T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
652 AM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  ADAIR COUNTY IN NORTHEAST MISSOURI...

* UNTIL 1000 AM CDT

* AT 651 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH     
  FLOODING ACROSS THE WARNED AREA. NUMEROUS ROADWAYS REMAIN          
  IMPASSABLE DUE TO HIGH WATER. REPORTS INDICATE RAINFALL            
  TOTALS OF OVER 5 INCHES JUST NORTH OF KIRKSVILLE. ALTHOUGH         
  THE HEAVIEST RAINS HAVE NOW ENDED...IMPACTS FROM LAST              
  HEAVY RAINFALL AND FLASH FLOODING WILL CONTINUE THROUGH THE MID    
  MORNING HOURS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  KIRKSVILLE...BRASHEAR AND NOVINGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4004 9241 4008 9286 4034 9285 4035 9235
      4004 9234

$$

32
051 
WGUS73 KEAX 251341
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
841 AM CDT THU JUN 25 2015

MOC001-251500-
/O.CON.KEAX.FF.W.0040.000000T0000Z-150625T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAIR MO-
841 AM CDT THU JUN 25 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ADAIR COUNTY UNTIL 1000
AM CDT...

AT 839 AM CDT...EMERGENCY MANAGEMENT REPORTED THAT FLASH FLOODING WAS
OCCURRING ACROSS ADAIR COUNTY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...KIRKSVILLE...
BRASHEAR AND NOVINGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE FOLLOWING STATE HIGHWAYS ARE CLOSED...

STATE ROUTE 11 AT FLOYD CREEK
STATE ROUTE 11 AT SUGAR CREEK
STATE ROUTE 11 AT SOUTH FABIUS RIVER
STATE ROUTE 149 AT SHUTEYE CREEK
STATE ROUTE B NORTHWEST OF KIRKSVILLE
STATE ROUTE E AT BEAR CREEK

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4004 9241 4008 9286 4034 9285 4035 9235
      4004 9234

$$

LEIGHTON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 12:39 AM CDT, 21 minutes earlier.

Area forecast discussion, Jun 25, 12:39 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1239 AM CDT Thu Jun 25 2015

.DISCUSSION...
Issued at 405 PM CDT WED JUN 24 2015

Early morning convection has laid down a pretty obvious outflow
boundary, which has interacted with the synoptic warm front to
produce a rather stationary boundary which is oriented generally NW
to SE from KAFK SEWD toward KVIH in central Missouri. South of this
boundary conditions are rather warm and humid, with temperatures in
the lower 90s, with dew points in the lower to middle 70s, quite a
moist atmosphere. North and east of that boundary surface winds are
backed to the east/southeast, with temps in the lower 80s and dew
points in the upper 60s to lower 70s. Across central Iowa weak,
elevated convection is ongoing, and has laid out a secondary outflow
boundary generally in the KAFK to KLWD area. Given the gusty
southeast winds behind the outflow boundary as well as a veering
with height and increasing speed wind profile, shear through the
deep column is rather high, with effective shear values between 45
and 55 kts across northern Missouri. Given the previously mentioned
juicy atmosphere MLCAPE values are approaching 2500 to 3500 J/kg of
instability and that number could go up in the next couple of hours.
Needless to say the atmosphere has proper parameters for explosive
supercell development across far northern Missouri into southern
Iowa. That being said, the typical caveats apply regarding the
capping inversion over the area. Areas mainly along and south of HWY
36 are generally too warm aloft for any convective activity to form,
however, as you move north along the edge of that capping inversion
storm activity becomes a little more likely, especially as you go
into Iowa. Further helping the chances for convective initiation
farther north is the proximity of a subtle vort max, more evident in
the H7 level than the H5 level. Bottom line is that scattered
thunderstorms are anticipated to form in central and southern Iowa
within the next few hours. As was mentioned early supercellular
conditions are present in this region, and should yield some
significant hail and perhaps a threat for tornadoes, again, mainly
north of HWY 36 and even more likely in southern Iowa. These storms
however could move ESE into far northern Missouri, bringing a threat
for severe weather, with all hazards possible for that area. Hi-Res
convective models aren't doing a great job with consistency, so the
exact scenario of how the next several hours will play out is a bit
uncertain, but confidence is medium to high that after the initial
supercells form the will eventually form a bow echo complex in SE
Iowa and likely dive ESE overnight. This complex could bring a wind
threat, as well as typical lightning concerns, as well as flooding
concerns, with local streams still a bit swollen from recent rains.
Expect this activity to eventually weaken overnight, perhaps keeping
rain around for areas along and north of I-70 through the overnight
hours into Thursday morning.

Thursday will bring a pretty conditional threat for severe weather
through the area. Short term models indicate that the synoptic
boundary will shift southward overnight into Thursday and eventually
set up near I-70. That being said, overnight convection could
influence that boundary location. So the convective threat for
Thursday will be influenced by that interaction between the synoptic
boundary and the outflow. For now the thinking is that there will be
an area of enhanced low level convergence near I-70, which will be
the focus for convective development. While CAPE and shear will be
ample for supercellular development the bigger threat for Thursday
and Thursday night will be flooding and flash flooding. NAM
indicates over 2 inches of PWAT in the vicinity of that boundary,
which will allow for efficient rain rates. Further exacerbating that
threat will be the shear vectors generally parallel to the boundary,
which could cause some training of storms. Wherever these storms set
up could see some localized flooding and flash flooding, but exactly
where that boundary sets up is still a bit TBD. Will pass along
flooding concerns to the overnight shift and allow them to assess
Flood Watch concerns.

Heat is still a concern on Thursday, mainly in the vicinity of the
boundary. Moisture will likely pool right along that boundary,
causing Heat Indices to rise into the upper 90s to lower 100s.

Showers and thunderstorms could persist into Friday morning, but
generally by Friday evening and Friday night the synoptic
front/boundary should be south of the forecast area, allowing for
cooler and drier air to move into the area. Surface ridge sets up
for the weekend keeping things relatively dry and cool. By Monday
the surface ridge moves east allow for southerly surface flow to
bring moisture back into the area. While the mid level pattern
doesn't look overly conducive to good precipitation/severe weather
chances we will remain under relatively good mid level flow, so once
the moisture makes its way back into the area storm chances will be
on the increase, mainly through the early to middle part of next
week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1239 AM CDT THU JUN 25 2015

VFR conds will prevail until the outlook portion of the TAF pd when
thunderstorms will be possible. Otrw...expect sct to bkn high cirrus
through the morning. This afternoon, sct cu around 5kft may develop
in the VC of a frontal boundary which will reside nr the terminals
(current thinking is btn STJ and MCI). Showers and thunderstorms are
expected to develop alg this front this evening btn 23Z-01Z with bkn
cigs around 5kft. Due to uncertainty of the location of the front at
this time as well as where storms will develop, have maintained VCTS
at the terminals for the evening hours. Winds will be out of the
south this morning before verring to the west by late morning as the
front approaches (winds may veer to the northwest at STJ as the front
may push far enough south to move thru that terminal). This evening,
thunderstorm development should help push the front slowly southward
thru the terminals with winds becmg lgt and vrb.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Leighton
AVIATION...73
Hazardous weather outlook, Jun 24, 4:13 AM CDT, 20 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
413 AM CDT WED JUN 24 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-250915-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
413 AM CDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE NORTH OF ROUTE 36
 EARLY THURSDAY MORNING. LARGE HAIL AND ISOLATED DAMAGING WIND GUSTS
 WILL BE POSSIBLE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 SEVERAL ROUNDS OF STORMS WILL BE POSSIBLE THROUGH FRIDAY. WIDESPREAD
 SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Jun 24, 11:03 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1103 PM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     HAIL             LANCASTER               40.52N 92.53W
06/24/2015  E1.00 INCH       SCHUYLER           MO   LAW ENFORCEMENT

&&

PMURRAY
Local storm report, Jun 24, 11:04 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1104 PM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     TSTM WND GST     LANCASTER               40.52N 92.53W
06/24/2015  E55 MPH          SCHUYLER           MO   LAW ENFORCEMENT

            ESTIMATED 50 TO 55 MPH WINDS OCCURRING AT TIME OF REPORT.

&&

PMURRAY
Special weather statement, Jun 24, 11:53 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1153 PM CDT WED JUN 24 2015

MOZ017-250515-
ADAIR MO-
1153 PM CDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ADAIR COUNTY UNTIL 1215
AM CDT...

AT 1150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHWEST OF BRASHEAR...OR 8 MILES EAST
OF KIRKSVILLE...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BRASHEAR.

LAT...LON 4016 9254 4030 9255 4029 9234 4013 9234
TIME...MOT...LOC 0453Z 281DEG 29KT 4023 9241

BLAIR
Local storm report, Jun 25, 12:24 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1224 AM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     FLASH FLOOD      WORTHINGTON             40.41N 92.69W
06/25/2015                   PUTNAM             MO   911 CALL CENTER

            HIGH WATER ACROSS ROUTE W NEAR WORTHINGTON. HIGHWAY
            SHUTDOWN.

&&

CGITRO
Local storm report, Jun 25, 12:25 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1225 AM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     FLASH FLOOD      LIVONIA                 40.49N 92.70W
06/25/2015                   PUTNAM             MO   911 CALL CENTER

            NUMEROUS ROADWAYS SHUT DOWN IN LIVONIA DUE TO HIGH WATER

&&

CGITRO
Local storm report, Jun 25, 12:43 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1243 AM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     FLOOD            KIRKSVILLE              40.19N 92.58W
06/25/2015                   ADAIR              MO   911 CALL CENTER

            INTERSECTION OF ROUTE 6 AND INDUSTRIAL UNDER WATER.COMMON
            LOCATION DURING HEAVY RAIN.

&&

CGITRO

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:49 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam, Schuyler56 min
Jun 24, 10:44 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler46 min
Jun 24, 11:24 PM CDTFlash Flood WarningEAXPutnam, Schuyler10 hr
Jun 24, 11:53 PM CDTSpecial Weather StatementEAXAdair22 min
Jun 25, 12:35 AM CDTAreal Flood AdvisoryEAXAdair6 hr
Jun 25, 2:50 AM CDTAreal Flood AdvisoryEAXAdair, Macon4 hr
Jun 25, 3:57 AM CDTFlash Flood WatchEAXAdair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more32 hr
Jun 25, 7:34 AM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler69 hr
Jun 25, 7:34 AM CDTRiver Flood WarningEAXChariton, Macon5 days
Jun 25, 9:21 AM CDTRiver Flood WarningEAXCooper, Saline6 days
Jun 25, 9:21 AM CDTRiver Flood WarningEAXRay71 hr
Jun 25, 9:21 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
Jun 25, 9:21 AM CDTRiver Flood WarningEAXCarroll, Chariton5 days
Jun 25, 9:21 AM CDTRiver Flood WarningEAXHoward62 hr
Jun 25, 9:21 AM CDTRiver Flood WarningEAXCooper3 days
Jun 25, 9:21 AM CDTRiver Flood WarningEAXCarroll3 days
Jun 25, 9:29 AM CDTAreal Flood WarningEAXAdair, Putnam, Schuyler30 hr
Jun 25, 5:14 PM CDTSpecial Weather StatementEAXLivingston16 min
Jun 25, 5:21 PM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston24 min
Jun 25, 5:45 PM CDTSpecial Weather StatementEAXLinn, Livingston30 min
Jun 25, 5:52 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Livingston38 min
Jun 25, 6:04 PM CDTSpecial Weather StatementEAXLafayette26 min
Jun 25, 6:28 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon, Randolph62 min
Jun 25, 6:35 PM CDTSevere Thunderstorm WarningEAXSaline40 min
Jun 25, 6:51 PM CDTSevere Thunderstorm WarningEAXLafayette39 min

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.